MAUDE Adverse Event Report: COVIDIEN 1000ML LRG BORE GRAVITY SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 1000ML LRG BORE GRAVITY SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 702505
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that while getting the tube feeding ready, the connector came apart where it meets the tube causing leaking.A new set was used and there was no harm to the patient.

Brand Name
1000ML LRG BORE GRAVITY SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8826019
Report Number1282497-2019-08585
Device Sequence Number2687808
Product Code KNT
UDI-Device Identifier10884521002197
UDI-Public10884521002197
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number702505
Device Catalogue Number702505
Device Lot Number190950040
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date07/25/2019
Patient Sequence Number1